Annales Academi� Scientiarum Fennic�
Mathematica
Volumen 33, 2008, 373-385
University of Jyv�skyl�, Department of Mathematics and Statistics
P.O. Box 35, FI-40014 University of Jyv�skyl�, Finland;
alzapadi 'at' cc.jyu.fi
Abstract. We establish a sharp modulus of continuity for those planar quasiregular mappings defined in a domain with a cone condition that admit an extension to a mapping of locally exponentially integrable distortion.
2000 Mathematics Subject Classification: Primary 30C62.
Key words: Mappings of finite distortion, quasiregular, quasidisk.
Reference to this article: A. Zapadinskaya: Modulus of continuity for quasiregular mappings with finite distortion extension. Ann. Acad. Sci. Fenn. Math. 33 (2008), 373-385.